# SDR A6WA201140228

- Difficulty date: March 16, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON UPPER AND LWR L/E SKIN CHAFED.  REPAIRED LT AILERON UPPER AND LWR L/E SKIN IAW REO 601R-57-60-013 AND REO 601R-57-60-020.
